# SDR AALA2018052189003

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,833 hours, 7,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D534800482020
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L4 DOOR SILL BEAM.  REPLACED THE SILL BEAM IAW DRAWING D53480505, AND SRM 51-42-11.
